On the Riesz transforms for the inverse Gauss measure

Authors

  • Tommaso Bruno Politecnico di Torino, Dipartimento di Scienze Matematiche "Giuseppe Luigi Lagrange" and Ghent University, Department of Mathematics: Analysis, Logic and Discrete Mathematics
  • Peter Sjögren Chalmers University of Technology, Mathematical Sciences and University of Gothenburg, Mathematical Sciences

Keywords:

Inverse Gauss measure, Riesz transforms, weak type (1,1)

Abstract

Let γ1 be the absolutely continuous measure on Rn whose density is the reciprocal of a Gaussian function. Let further A be the natural self-adjoint Laplacian on L2(γ1). In this paper, we prove that the Riesz transforms associated with A of order one or two are of weak type (1,1), but that those of higher order are not.
Section
Articles

Published

2021-06-21

How to Cite

Bruno, T., & Sjögren, P. (2021). On the Riesz transforms for the inverse Gauss measure. Annales Fennici Mathematici, 46(1), 433–448. Retrieved from https://afm.journal.fi/article/view/109604